# SDR V0XD202212300005

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 45558
- Aircraft time: 41,797 hours, 33,630 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ENGINE LOWER COWLING SIDE GOUGED REPLACED Z PROFILE IAW SRM 51-40-02 AND  WO81035 WC 4040
